# SDR ASAA12511151

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 17,454 hours, 5,287 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7544
- Condition: Overspeed
- Location: Apu Bay
- Part time: 3,186 hours, 5,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OVERSPEED LIGHT ILLUMINATED ON CLIMBOUT AT FL 290 NON ETOPS AIRSPACE. DIVERSION TIME: 14 MINUTES.PERFORMED APU BITE FOUND MAINT MESSAGE 49 31014 APU OVERSPEED 2 OCCURENCES.  REPLACED APU ASSY PER TASK CARD 78349001 & AMM 49 11 00 APU OPS & LEAK CK OK.
